# SDR AALA20050304

- Difficulty date: May 6, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT ON SEAT 13H IS INOPERATIVE.  REINSTALLED LOOSE ELECTRICAL CONNECTION AT SEAT 13H FOR EMERGENCY LIGHT ON SEAT 13H.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
